Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 257, Number 1
HTML articles powered by AMS MathViewer

A decidable fragment of the elementary theory of the lattice of recursively enumerable sets
M. Lerman and R. I. Soare PDF
Trans. Amer. Math. Soc. 257 (1980), 1-37
Milnor’s $\bar \mu$-invariants and Massey products
Richard Porter PDF
Trans. Amer. Math. Soc. 257 (1980), 39-71
Crossed extensions
John G. Ratcliffe PDF
Trans. Amer. Math. Soc. 257 (1980), 73-89
Twisted free tensor products
Elyahu Katz PDF
Trans. Amer. Math. Soc. 257 (1980), 91-103
Rotundity in Lebesgue-Bochner function spaces
Mark A. Smith and Barry Turett PDF
Trans. Amer. Math. Soc. 257 (1980), 105-118
$K$-theory of hyperplanes
Barry H. Dayton and Charles A. Weibel PDF
Trans. Amer. Math. Soc. 257 (1980), 119-141
$\sigma$-idéaux engendrés par des ensembles fermés et théorèmes d’approximation
Alain Louveau PDF
Trans. Amer. Math. Soc. 257 (1980), 143-169
Affine extensions of a Bernoulli shift
J. Feldman, D. J. Rudolph and C. C. Moore PDF
Trans. Amer. Math. Soc. 257 (1980), 171-191
Homeomorphisms of $S^{3}$ leaving a Heegaard surface invariant
Jerome Powell PDF
Trans. Amer. Math. Soc. 257 (1980), 193-216
Equivariant $G$-structure on versal deformations
Dock S. Rim PDF
Trans. Amer. Math. Soc. 257 (1980), 217-226
Diophantine sets over algebraic integer rings. II
J. Denef PDF
Trans. Amer. Math. Soc. 257 (1980), 227-236
Constructing Smale diffeomorphisms on compact surfaces
Steve Batterson PDF
Trans. Amer. Math. Soc. 257 (1980), 237-245
Destructible and indestructible Blaschke products
H. Stephen Morse PDF
Trans. Amer. Math. Soc. 257 (1980), 247-253
A theorem on free envelopes
Chester C. John PDF
Trans. Amer. Math. Soc. 257 (1980), 255-259
On positive contractions in $L^{p}$-spaces
H. H. Schaefer PDF
Trans. Amer. Math. Soc. 257 (1980), 261-268